Does Ozempic cause constipation?

N

northeast

New Member
Standard Member
Feb 17, 2021
1
0
1
Hello everyone!
My doctor prescribed and gave me a free sample!! She said that one of side effects of Ozempic was constipation. Does anyone know (or had an experience) if it affects the motility in your body? I kinda worry to start the treatment since I am prone to constipation.
 
northeast said:
Hello everyone!
My doctor prescribed and gave me a free sample!! She said that one of side effects of Ozempic was constipation. Does anyone know (or had an experience) if it affects the motility in your body? I kinda worry to start the treatment since I am prone to constipation.
Yes, I had a terrible time with Ozempic and this - it just caused my system to grind to a halt, even with heaps of fibre and at least 3 litres of water a day. I hear it does resolve for some people in the first two weeks ….but it didnt for me - 6 weeks I persisted but then I just couldn’t continue as I was feeling terrible..
 
  • Like
Reactions: lindajessies
Oh so sorry to hear about this side effect... It really makes me scared
 
Chhow said:
Oh so sorry to hear about this side effect... It really makes me scared
Hello dear @Chhow,
Constipation is a pretty common adverse effect of most weight loss pills. You can deal with it by eating correctly or using medication.
I recommend reading about how people deal with constipation issues on Duromine - another weight loss product.
 
  • Like
Reactions: Chhow

Similar threads

S
Replies
0
Views
292
saffy13
S
A
Replies
3
Views
613
April
April
StacyB
Replies
0
Views
644
StacyB
StacyB
Novadia
Replies
11
Views
880
Geans
G